Designs for fitting Poisson regression model

Lall, Shwetank and Jaggi, Seema and Varghese, Eldho and Bhowmik, Arpan and Varghese, Cini (2018) Designs for fitting Poisson regression model. Journal of Crop and Weed, 14 (1). pp. 117-121.

[img]
Preview
Text
Journal of Crop and Weed_2018_Eldho Varghese.pdf

Download (68kB) | Preview
Official URL: https://www.cropandweed.com/archives/2018/vol14iss...
Related URLs:

    Abstract

    Experiments related to herbicides or insecticides usually have the objective to find the effective concentration of the chemicals to control weeds or insects and to understand the relationship between the response and explanatory variables. The response is the number or proportion of organisms died and thus, is count data. The present study deals with the problem of developing experimental designs under Poisson regression model, which is a nonlinear model with count data as response. The focus here is to determine the unknown parameters of the model efficiently. The statistical designs generated are saturated and their performance is found better than traditionally used equally spaced designs. A simulation study is presented to demonstrate the application of the generated designs in actual experiment.

    Item Type: Article
    Uncontrolled Keywords: Saturated designs, D–optimality, Fisher information matrix
    Divisions: CMFRI-Kochi > Marine Capture > Fishery Resource Assessment
    Subject Area > CMFRI > CMFRI-Kochi > Marine Capture > Fishery Resource Assessment
    CMFRI-Kochi > Marine Capture > Fishery Resource Assessment
    Subject Area > CMFRI-Kochi > Marine Capture > Fishery Resource Assessment
    Depositing User: Arun Surendran
    Date Deposited: 08 Feb 2021 07:19
    Last Modified: 08 Feb 2021 07:22
    URI: http://eprints.cmfri.org.in/id/eprint/14859

    Actions (login required)

    View Item View Item